Please Subscribe to get a daily link to Pat's blog via email

Subscribe!

Your privacy is important to us. We will never spam you and keep your personal data secure.

Revlimid Side Effects

Posted on August 14 2009 by Pat Killingsworth | 2,153 views

I have been taking Revlimid monthly now for over two years; the first 16 months with Dexamethasone and this last year without Dex. The side effects vary from cycle to cycle. Normally I feel fluish and a bit weak the first three or four days back on the drug following a week to ten days rest. I think my body takes time to adjust. The middle portion of my 21 day cycle is relatively symptom free. By day eighteen or so I feel weak, most often due to low white blood counts. (My red counts have been fine since I dropped the Dex.) Today is my 5th day of the 21 day cycle and I feel tired and weak, so I am going to cut this short. More serious or continuous side effects include the pulmonary embolism that left me hospitalized for nearly one week during the summer of year one, my creeping neuropathy in my hands, legs and feet, and my inability to maintain muscle mass, even without using Dex.

Chemotherapy or not, I am going to pretend I feel good, and I will keep smiling! Pat

Leave a Reply


Follow On Twitter!

Follow HelpWithMyeloma on Twitter

Archives